A Reduced Zeta Function for Diffeomorphisms
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 8, 39 p.
@article{PSMIR_1975___S4_A8_0,
     author = {Franks, John M.},
     title = {A Reduced Zeta Function for Diffeomorphisms},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {8},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {www.numdam.org/item/PSMIR_1975___S4_A8_0/}
}
Franks, John M. A Reduced Zeta Function for Diffeomorphisms. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 8, 39 p. http://www.numdam.org/item/PSMIR_1975___S4_A8_0/

1. M. Artin and B. Mazur, On Periodic Points, Annals of Math. (2) 81(1965), 82-99. | MR 176482 | Zbl 0127.13401

2. R. Bowen, Topological Entropy and Axiom A, Proc. Sympos. Pure Math. 14, Amer. Math. Soc., Providence, R. I., 23-42. | MR 262459 | Zbl 0207.54402

3. A. Dold, Fixed Point Index and Fixed Point Theorem for Euclidean Neighborhood Retracts, Topology 4(1965), 1-8. | MR 193634 | Zbl 0135.23101

4. J. Franks, Morse Inequalities for Zeta Functions, to appear In Annals of Math. | MR 385929 | Zbl 0307.58016

5. J. Guckenheimer, Axiom A and no cycles Imply ζ(f) rational, Bull. Amer. Math. Soc. 76(1970), 592-594. | MR 254871 | Zbl 0196.27002

6. M. Hirsch and C. Pugh, Stable Manifolds and Hyperbolic Sets, Proc. Symp. Pure Math. 14(1970), 133-163. | MR 271991 | Zbl 0215.53001

7. S. Lang, Algebra, Addison-Wesley, 1965. | MR 197234 | Zbl 0848.13001

8. A. Manning, Axiom A diffeomorphisms have rational zeta functions, Bull. London Math. Soc. 3(1971), 215-220. | MR 288786 | Zbl 0219.58007

9. M. Shub, Structurally Stable Diffeomorphisms are Dense, Bull. A.M.S. 78(1972), 817. | MR 307278 | Zbl 0265.58003

10. M. Shub and R. Williams, Entropy and Stability, to appear. | MR 415680 | Zbl 0329.58010

11. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 73(1967), 747-817. | MR 228014 | Zbl 0202.55202

12. S. Smale, The Ω-stability Theorem, Proc Symp. Pure Math., 14(1970), 289-297. | MR 271971 | Zbl 0205.54104

13. S. Smale, Stability and Isotopy in Discrete Dynamical Systems, Proceedings of the Symposium on Dynamical Systems, Salvador, Brazil, Academic Press, 1971. | MR 339222 | Zbl 0284.58013

14. R. F. Williams, The Zeta function of an attractor, Conference on the Topology of Manifolds (Michigan State 1967), Prindle, Weber and Schmidt, 1968. | MR 235573 | Zbl 0179.51902

15. R. F. Williams, Classification of subshifts of finite type, Annals of Math.98(1973), 120-153. | MR 331436 | Zbl 0282.58008

16. E. C. Zeeman, C° Density of Stable Diffeomorphisms and Flows, University of Southampton Colloquium on Smooth Dynamical Systems, 1972 (mimeographed notes).